# SDR 97UAL900659

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON LEFT SIDE OF AIRCRAFT COME ON INTERMITTANTLY WHEN ARMED.  *S/D*  REPLACED EEL BATTERY PACK FOR LEFT HAND AFT CABIN FLOOR STRIP.  EEL OPS CHECKS OK PER MM 33-51-00.
